# SDR A6WA202301208435

- Difficulty date: January 20, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 43,833 hours, 42,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: N1261577
- Part serial: NSA
- Condition: Corroded
- Location: Fs589-Fs605
- Part time: 43,833 hours, 42,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM HAS SPOTS OF CORROSION APPROX. LOCATION FS605-FS589  *************AIRCRAFT REMOVED FROM SERVICE********* REMOVED AND REPLACED NEW FLOOR BEAM CAP FROM SUPPORT STRUCTURE AT LBL27.00 BETWEEN FS559.00+112 - FS621.00 PER CRJ-200 SRM 51-42-21, CRJ-200 SRM 51
